Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Least squares methods for elliptic systems

Authors: A. K. Aziz, R. B. Kellogg and A. B. Stephens
Journal: Math. Comp. 44 (1985), 53-70
MSC: Primary 65N30; Secondary 76D07
MathSciNet review: 771030
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A weighted least squares method is given for the numerical solution of elliptic partial differential equations of Agmon-Douglis-Nirenberg type and an error analysis is provided. Some examples are given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30, 76D07

Retrieve articles in all journals with MSC: 65N30, 76D07

Additional Information

PII: S 0025-5718(1985)0771030-5
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia